Chesterfield Police respond to 1 death, 4 heroin overdoses in 24 hours

Published: Aug. 17, 2022 at 8:48 AM EDT|Updated: Aug. 17, 2022 at 7:19 PM EDT
Email This Link
Share on Pinterest
Share on LinkedIn

CHESTERFIELD, Va. (WWBT) - Chesterfield Police responded to multiple suspected heroin overdoses, and one suspected death within a 24-hour span.

In a Facebook post, the police department said four people were believed to have overdosed on the drug, while one person died on Tuesday.

Police believe these multiple overdoses in a short period of time, could indicate the illegal or prescription drugs being sold or used are extremely potent and making it more likely to cause an overdose.

A person may be overdosing if:

  • They are unresponsive
  • Fingertips or lips turn blue or grey
  • Breathing is slow, shallow, or has stopped
  • The person is gurgling or making snoring noises

Police said if you see someone overdosing, call 911 and give them Narcan or Naloxone if possible.

For more information, click here.

Copyright 2022 WWBT. All rights reserved.

Send it to 12 here.

Want NBC12’s top stories in your inbox each morning? Subscribe here.